# SDR DALA2025030501725

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 22,824 hours, 10,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 EMER PIN 2L DOOR WILL NOT REMOVED. CORRECTIVE ACTION: WINDOW TRIM WAS CAUGHT ON PIN REMOVE DEBRIS AS REQ OPS CHECK ARM LEVER IAW A319 52-21 A/C OK FOR SVC (6772268)
